# SDR IPXA2024100944274

- Difficulty date: August 25, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D1C1C2C3C4
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, AFT SIDE OF STA 2180 S-46L (REPAIR). ACCOMPLISHED PEPAIR I.A.W UPS EO-91649-REQ1 REV.1.
